# SDR FDEA202301060044

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN LH INNER CREASE BEAM STA 860-880 CORRODED REMOVED DAMAGE AND REPAIRED INNER CHORD PER B757 SRM 53-00-13-2R, REPAIR#1 - FIG 201-   DETAIL I AND CIC PER B757 AMM 51-24-09-7-0 AND SRM 51-20-01-0G
